MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO THE MILL DISPOSABLE- FINE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO THE MILL DISPOSABLE- FINE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 5400702000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 4 events were reported for this quarter.Product return status: 3 devices were available for evaluation but have not yet been received.1 device was not available to stryker for evaluation.Additional information: 4 devices are labeled for single-use.4 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device had a white substance or dust in the packaging.4 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 4 total events were initially reported.3 previously reported events are included in this follow-up record.  product return status 3 devices were received.  evaluation status confirmed 3 reported events were confirmed during testing.-  devices were found to be affected by excessive vibration/shaking during shipping and handling.  additional information 4 devices were labeled for single-use.4 devices were not reprocessed and reused.
 
Event or Problem Description

Brand Name
THE MILL DISPOSABLE- FINE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8014196
Report Number0001811755-2018-01949
Device Sequence Number13811670
Product Code HWE
UDI-Device Identifier34546540604119
UDI-Public34546540604119
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5400702000
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1